# SDR SWIA2021070159229

- Difficulty date: March 21, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231
- Condition: Corroded
- Location: Bs 319-333 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM FS319 - FS333 AT STRINGER 20L IS CORRODED.     (C-CHECK RO 6/29/2021)    REMOVED CORRODED INTERCOSTAL AT STRINGER 21L F.S. 310.00 - F.S. 333.00 IAW CRJ-700 SRM 51-42-06-001-001-A01. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
